# SDR AALA972114

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1821-1867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1821-1867 LONGERON 40R HAS INTERGRANULAR CORROSION.  REPLACED LONGERON STA 1821 TO 1867 PER SRM 53-10-00.  (M)
